# SDR UPS202428

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 308
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK MAINTENANCE FOUND CORR ON STR 20R, BS 308, WL 189.  REPAIRED PER SRM 53-10-03, 51-30-02, MM 51-31-0, 51-20-21, 51-20-31.
